Jump to content
CrazyBoards.org

BipolarBicyclist

Member
  • Posts

    6
  • Joined

  • Last visited

Profile Information

  • Gender
    female
  • Location
    Minnesota

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. So I don't actually have a psychiatrist at this time for various complicated reasons, which is why I can't call in, just FYI.
  2. I made the prolonged mistake of not refilling my meds for about 3 weeks. Whoops! I'm on 20 mg of aripiprazole (Abilify) and 200 mg of lamotrigine (Lamictal), which I've been on for about 2 years in varying doses. So my friends finally took me to the pharmacist today to pick them up, but I want to make sure I'm safe about going back on. Should I slowly increase dosages? Or can I just start back on my normal amount ASAP? I would go to a psychiatrist to figure this out, but I there aren't any appointments for another 2 weeks.
  3. Hi everyone! First things first, I was diagnosed with BP2 a little over a year ago, and I'm currently on 200mg Lamictal, 10mg Abilify, and 1mg Ativan (just started, for sleep). The first 2 meds have been working pretty well for me, though I've only been on them for about 3 months. What's been crappy, though, is that I don't have that expansive, connected, spiritual feeling anymore. It used to be semi-common for me. While it would usually precede a low for me, I still treasured those days. I felt like I was vibrating on the same frequency as everything else. I would feel love for all things in existence and would be unable to stop smiling. It was great! But now that these meds have leveled me out, that feeling is missing from my life. I mentioned this to my pdoc, and he said that most people just keep memories of times like that rather than ever experiencing it again. That just seems like such a damn neurotypical and invalidating thing to say. As in, he must have never had that feeling of connectedness if he thinks a memory can be a substitute. How have you folks dealt with the lose of that feeling? Or have you not lost it? Any comments welcome.
  4. Started taking the lamotrigine at night a few days ago, and I've been experiencing some pretty high energy levels. At points too high, but generally manageable. I've actually been able to get some things done, like wash dishes and do laundry, so yippee! Seeing the np in a few days, curious to see what she'll say.
  5. Wow, I can really relate to this topic. I'm going to college soon, and I realized that it would be helpful to work with the college disability services, just to have some sort of backup plan academically if shit hits the fan. But I guess I don't think of myself as "disabled"? Maybe that's just my bias against the idea of being disabled. I don't want to be someone who requires special attention or special treatment, but I am. I think a lot of my hesitancy to adopt the label is fear that it will change the way people think of me. Instead of being "quirky," I'll be "mentally ill". Perhaps I should work on getting rid of my negative views about being disabled.
  6. HI folks. For starters, I'm 20 and will be starting college this fall. I got a new therapist in August (the 3rd I've had), and she told me that I may be on the bipolar spectrum. This was surprising and confusing, but I guess it sort of made sense, too. I don't have (or haven't had yet..) full-blown manic episodes, or really even bipolar 2 type manic episodes. But I do sometimes get into an on-the-edge, spontaneous, I'm-connected-to-the-whole-damn-world type mood. I also experience anxiety-ridden depression fairly often. I'm not sure what the psychiatric nurse practitioner I see has diagnosed me with; she seemed skeptical of the whole "bipolar spectrum" thing. So it's confusing. Damn confusing. Anyway, my current issue is with meds. I'm on 40 mg prozac and 100 mg lamotrigine. (I've previously been on zoloft and seroquel.) Despite the meds, I'm still experiencing some pretty shitty depression. On top of that, I've had practically nonstop fatigue and require over 8 hours of sleep to not feel dead tired. Last week, I had a horrible time at work and had to leave early on 2 days because of the tiredness. I couldn't get anything done and my mind was like sludge. And I got 7 hours of sleep those nights! I understand that that would make me tired, but that damn tired? I like hiking and going for walks, but rather than it waking me up like it used to, exercise puts me to sleep. I finally washed dished yesterday for the first time in a week; everyday I just want to eat and eat and eat; I get headaches and feel dehydrated. I'm going to college in 3 months! What the hell can I do? I don't want to just jump from med to med and have no clue if what I'm experiencing is caused by the meds or by the thousand other factors that affect me every day. If the medication isn't helping with my depression but is causing these side-effects, should I just go off? I see the np (who I'm not a big fan of) in 1.5 weeks but I don't want to wait that long. Every day feeling like this is a day wasted. I want to DO things. But I'm scared that if I go off the meds, I'll drop into a worse depression or rocket into an agitated manic whatever. Uhg. I don't understand what my body is doing, what my meds are doing, what my mind is doing... It's a long and rambling post, but I wanted to put it out there. I don't have many people that I can talk to about this who understand. Any comments or advice would be appreciated. Thanks, Grace Edit: any advice on anything appreciated
×
×
  • Create New...